# SDR C2XA07SH103

- Difficulty date: December 15, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 14,130 hours, 7,484 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PNL 191FR HAS COMPOSITE DAMAGE AT SCREW HOLES.  MAINTENANCE REPAIRED RT PNL 191 FR IAW EC5750-01315.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
